| Catalog Number |
LSMU1350758 |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
A patient underwent a balloon expandable stent graft procedure using the lifestream device.During the procedure, the sheath and stent began to migrate off the balloon.The procedure was completed using another device.There was no reported patient injury.